Bounds for the Gini mean difference via the Sonin identify

Full text for this resource is not available from the Research Repository.

Cerone, Pietro and Dragomir, Sever S (2005) Bounds for the Gini mean difference via the Sonin identify. Computers & Mathematics with Applications, 50 (3-4). pp. 599-609. ISSN 0898-1221

Abstract

Some bounds for the Gini mean difference of a continuous distribution by the use of the Sonin identify are given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1713
DOI https://doi.org/10.1016/j.camwa.2004.11.020
Official URL http://dx.doi.org/10.1016/j.camwa.2004.11.020
Subjects Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords Gini mean difference, continuous distributions, expectation, moments, variance
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login